Aa
A
A
Close
Avatar universal
Is getting your withdrawl period on the pill one day later than usual...
Hello, on a 28 day pill schedule my girlfriend is a sundya starter. Basically the first two months in her placebo week, she had her period on Tuesday.

This month she had her period on a Thursday.

Is this a sign of an issue or perhaps even pregnancy?

-Also, before her withdrawl period, she has a day or two of some light bleeding. Is this normal, or a sign of spotting/pregnancy?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Occasional spotting on the pill is normal, and sometimes the withdrawal bleeding comes a little late (I once had the exact same thing happen, when it should have been Tuesday and ended up being Thursday).  If her period's over, then it's been long enough to take a home pregnancy test.  If she's been taking the pill properly, I think there's very little chance that she's pregnant.  

Condoms are great even in committed relationships, by the way.  Having two good methods of birth control can take a huge weight off your mind, and it's easier cleanup.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
136956 tn?1425609872
Blank
ticked
Mississauga, ON
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
15394896 tn?1468598227
Blank
fiza_ch
Lahore, Pakistan
Avatar f tn
Blank
EndoCystaRN
CA
Avatar f tn
Blank
slightlycosmo